# SDR EIA2007194

- Difficulty date: November 2, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 89,715 hours, 16,922 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 7242822
- Part serial: 98048635
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING CLIMB-OUT, LEFT OUTFLOW VALVE STOPPED CLOSING IN AUTO.  CABIN STARTED CLIMBING AT MAX RATE WENT TO MANUAL IT STILL DID NOT CLOSE CABIN REACHED 16,000 FT.  ALL CREW ON OXYGEN.  CONTINUED ATTEMPTING TO CLOSE OUTFLOW VALVE MANUALLY UNTIL IT BEGAN CLOSING TO GET CONTROL OF CABIN.  REMOVED AND REPLACED LEFT OUTFLOW VALVE ACTUATOR PER B747 MM 21-31-08, OPS CHECKED NORMAL PER B747 MM 21-31-00.
